# SDR 96ZZZX6081

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2205U
- Make and model: Piper PA-32-300
- Aircraft serial: 327940064
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6871000
- Condition: Cracked
- Location: Low Lt Mt Brace
- Part time: 3,586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND LOWER LEFT ENGINE MOUNT BRACE CRACKED AT NOSE GEAR STRUT HOUSING WELD.
